Late Menstruation After Surgery For Breast Cancer Stage 1B And Taking The Drug Tamoxifen?
Tonight …. I want to ask, my wife after surgery for Stage 1b breast cancer, taking Tamoven medicine has been almost 4 months, why isn’t my menstruation late? 2 months. Is there any influence from the drug ?? Thank you …. please answer
Hello, thank you for the question to HealthReplies.com
Basically, consumption of Tamoxifen can indeed cause some side effects. The following are some of them:
redness and burning sensation on the skin (especially on the face, neck and chest)
nausea and vomiting
One side effect that is also quite common is menstrual disorders. Menstrual disorders here can include menstruation that becomes irregular or irregular, menstruation that becomes very little, or menstruation that stops altogether. Depending on your age when taking this drug, if you have not entered menopause, then the menstrual cycle will usually return after completion of treatment with Tamoxifen.
If you are still at childbearing age, then you need to know that you can still get pregnant even though you are using tamoxifen. Your doctor must have recommended the use of non-hormonal contraceptives to prevent pregnancy while you are on this drug. But if you have time to have sexual relations without using any contraception, then you must do a pregnancy check with a test pack to ensure that your menstrual delay is not caused by pregnancy. If the results are positive, you should immediately go to an obstetrician for further evaluation and management.
So much information from me, hopefully enough answer